# SDR HNAA0100062

- Difficulty date: August 27, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 34,184 hours, 38,319 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Strap
- Part number: 85322331139
- Condition: Corroded
- Part time: 34,184 hours, 38,319 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN JOINT STRAP BETWEEN STRINGERS 20S AND 22S AT STATION X370.80 IS CORRODED. REPAIRED STRAP IAW EO8-53-01-399.
